MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH SINGLE USE PLASMA COAGULATION PROBE "AXIAL ARGON PA-211U", 2.3 X 2200 MM

OLYMPUS WINTER & IBE GMBH SINGLE USE PLASMA COAGULATION PROBE "AXIAL ARGON PA-211U", 2.3 X 2200 MM
Model Number WA94002A
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported, the plasma coagulation probe output did not start when attempting to stop bleeding.The issue occurred during an unspecified procedure.The procedure was completed after switching to the same product.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and device evaluation.Correction: d9.Additional information: d8, h3, h6, h11.The device history record was unable to be reviewed for this device since the lot number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, there were no indications of a malfunction; therefore, a root cause for the reported event was not determined.Olympus will continue to monitor field performance for this device.

Brand Name
SINGLE USE PLASMA COAGULATION PROBE "AXIAL ARGON PA-211U", 2.3 X 2200 MM
Common Device Name
PLASMA COAGULATION PROBE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20236966
Report Number9610773-2024-02241
Device Sequence Number20873717
Product Code GEI
UDI-Device Identifier14042761083420
UDI-Public14042761083420
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K180200
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA94002A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2024
Supplement Date Received by Manufacturer10/01/2025
Initial Report FDA Received Date09/17/2024
Supplement Report FDA Received Date10/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown